Nurofen Zavance Caplets 24 Pack

Save $0.50
NurofenSKU: 70010307
filler

Price:
$7.49 $7.99
Stock:
In Stock

Description

Benefits:

Nurofen Zavance is absorbed up to twice as fast as standard Nurofen

  • Easy to swallow.
  • Contains sodium ibuprofen
  • Reduces inflammation
  • Reduces fever

Nurofen Zavance Caplets contain sodium ibuprofen, an anti-inflammatory that is absorbed up to twice as fast as standard Nurofen*.

Nurofen Zavance Caplets relieves pains such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, fever, sinus pain.


*Results from a scientific review of over-the-counter pain relievers, including standard and fast-acting formulations of ibuprofen.

Nurofen Zavance Caplets is suitable for:

Adults and Children 7+

Directions:

Take with water.

Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours).

Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

Store below 25°C.

Ingredients:

Ibuprofen Sodium Dihydrate 256mg (equiv. Ibuprofen 200mg).
CONTAINS:
Sucrose.

Warning and Disclaimers:

The maximum recommended daily dose of 6 caplets contains 146mg of sodium.

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

Stop use and see your doctor immediately if you have an allergic reaction.

 Do not use if the blister foil is broken on first opening.

Do not use if:

  • You have a stomach ulcer or other stomach disorders, kidney, liver or heart problems.
  • You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
  • During the last 3 months of pregnancy. Unless a doctor has told you to, do not use:
  • For more than 3 days at a time.
  • If you have asthma.
  • If you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
  • If you are trying to become pregnant or during the first six months of pregnancy.
  • In children suffering from chickenpox (varicella).
  • In children suffering from dehydration through diarrhoea and/or vomiting.
  • If you are taking medication regularly.
  • If you are aged 65 years or over.
  • In children under 7 years of age.

More from:

Nurofen

Pain Relief

Payment & Security

American Express Apple Pay Google Pay Mastercard PayPal Shop Pay Visa

Your Payment Information is Processed Securely. We do Not Store Credit Card Details Nor Have Access To Your Credit Card Information.

You May Also Like

Recently Viewed